# SDR IPXA09B56182

- Difficulty date: May 31, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - ENGINES NR 1 & NR 3 BLEEDS INOP AND LOSS OF ICING PROTECTION ON NR 3 ENGINE.  REPLACED AIR SUPPLY CONT & TEST UNIT PER MM 36-11-30-4.  REPLACED NR 1 ENG HP SHUT-OFF VALVE AS PER MM 36-11-05-4 & HP CONTROLLER AS PER MM 36-11-06-4.  PERFOMED OPS CHECK NORMAL.
